# SDR AALA202011209002

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 20,400 hours, 5,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Part serial: RFM26040
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  DON'T PASS OPERATIONAL TEST PASSENGER CREW DOOR 841 DAMPER DAMPING FUNCTION AT FORWARD GALLEY AREA.  REPLACED DOOR DAMPER (AALA202011209035) AND EMERGENCY OPERATION CYLINDER PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA, PER AMM 52-11-14-400-001-B.
